# SDR DL72S960863

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Panel
- Part number: 69162688
- Condition: Smoking
- Location: Fe Panel
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DEPARTURE WITH PSGRS ON BOARD, B-SYS STBY HYD PANEL WAS SMOKING.  PSGRS WERE DEPLANED IN A NORMAL MANNER.  FOUND BACKGROUND LIGHTING PANEL DAMAGED.  REPLACED PANEL ASSEMBLY.
